# SDR DALA2018101606130

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,784 hours, 33,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0783109) REPLACED AT STRINGER 43L BETWEEN FRAME 59 TO FRAME 60 AFT CARGO COMPARTMENT IAW SRM 51-42-11, 51-72-11 AND DWG D 5347345.
